# SDR FDEA202308221473

- Difficulty date: August 22, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - AFT ACCESSORY COMPARTMENT DURING DETAILED VISUAL INSPECTION FOUND   CRACK AT LOWER TORQUE BOX PANEL WEB AT APPROXIMATE STATION Y = 2122.881.
